MAUDE Adverse Event Report: ACE SURGICAL INFINITY; DENTAL IMPLANT

ACE SURGICAL INFINITY; DENTAL IMPLANT
Model Number 303510
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 03/26/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Pt complained of pain while eating.Implant found to be mobile.

Brand Name
INFINITY
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ACE SURGICAL
1034 pearl st
brockton MA 02301
Manufacturer (Section G)
ACE SURGICAL
1034 pearl st
brockton MA 02301
Manufacturer Contact
eileen carpentieri
1034 pearl st
brockton, MA 02301
8004413100
MDR Report Key22344518
Report Number1287163-2025-02400
Device Sequence Number15583362
Product Code DZE
UDI-Device Identifier00614950005178
UDI-Public00614950005178
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K102981
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 06/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number303510
Device Catalogue Number303510
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/30/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2025
Initial Report FDA Received Date06/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age80 YR
Patient SexUnknown